# SDR UPS99229784

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-02.00-02) EMINATING FROM UNDER 3 RIVNUTS ON INNER SKIN OF AFT CARGO DOOR 11 FROM BOTTOM OF DOOR AFT OF FWD FRAME 10, 18 AND 35.  CORROSION REMOVAL FOUND TO BE OUT OF LIMITS ON INNER SKIN OF AFT CARGO DOOR AT 35 FROM FWD FRAME AND 11 ABOVE BOTTOM OF DOOR.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS, PER SRM 51-10-6, 51-10-2, 51-30-2 AND 52-00-02.
